# SDR UIEA2023060600582

- Difficulty date: June 12, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 88,746 hours, 15,255 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO AFT ROW BALLMAT MID PANEL RH AFT CORNER CRK( FWD CARGO COMPT AFT CTR BALLMAT PANEL P/N: 192511-3 CRACK AREA REPAIRED IAW RI-53-20-16283 REV.A. NO FURTHER DEFECTS NOTED )
